# SDR BA05007

- Difficulty date: March 22, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N670UW
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Engine: Pwa PW4168A
- Engine time: 19,324 hours, 2,828 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Solenoid
- Part number: 52G225
- Part serial: 3003
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW RECEIVED MULTIPLE ECAM WARNINGS: ENGINE NR 1 BLEED LOW TEMP, APU AFT FUEL PUMP, PACK NR 2 AIR INLET FLAP ACTUATOR FAIL, PACK 2 INLET PRESSURE SENSOR AND NAC COOL VALVE FAILURE.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RESET THE SDAC'S AND FWC'S AND PERFORMED AN ENGINE RUN.  THE BLEED AND PACK PROBLEMS DID NOT RETURN.  HOWEVER, THE PACK INLET PRESSURE SENSOR IS TARGETED FOR TROUBLESHOOTING.  THE APU AFT FUEL PUMP PROBLEM COULD NOT BE DUPLICATED.  MAINTENANCE REPLACED THE RIGHT TVBC AIR VALVE.  SUBSEQUENTLY, THE AFT FUEL PUMP AND THE RIGHT PACK INLET FLAP ACTUATOR WERE REPLACED.
